# SDR JBXA9900085

- Difficulty date: May 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N580ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- System (JASC): 3418 · Stall Warning System
- Part: Actuator
- Condition: Failed
- Location: Stick Pusher
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RDU - ON TAKEOFF STALL FAIL WAS INTERMITTEN,THEN STAYED ON.  REMOVED AND REPLACED STICK PUSHER ACTUATOR IAW CL65 MM 27-35-15 .
